Tchoń Krzysztof, Jakubiak Janusz
Institute of Engineering Cybernetics, Wrocław University of Technology, Poland.
IEEE Trans Syst Man Cybern B Cybern. 2005 Oct;35(5):1051-7. doi: 10.1109/tsmcb.2005.848495.
On the basis of a geometric characterization of repeatability we present a repeatable extended Jacobian inverse kinematics algorithm for mobile manipulators. The algorithm's dynamics have linear invariant subspaces in the configuration space. A standard Ritz approximation of platform controls results in a band-limited version of this algorithm. Computer simulations involving an RTR manipulator mounted on a kinematic car-type mobile platform are used in order to illustrate repeatability and performance of the algorithm.
基于可重复性的几何特征,我们提出了一种用于移动机器人的可重复扩展雅可比逆运动学算法。该算法的动力学在配置空间中具有线性不变子空间。平台控制的标准里兹近似导致了该算法的带限版本。为了说明该算法的可重复性和性能,我们进行了涉及安装在运动型汽车式移动平台上的RTR机器人的计算机模拟。